


Archive (Printed Edition)




























Acta Univ. M. Belii Ser. Math. 2 (1994), pp. 57-66. | Download full version |
Received on 26. September 1994
Published online on 1. December 2010 |
Functionally Complete Algebras
by Bohuslav Sivák
Keywords
polynomial function, functionally complete algebra, interpolation property.
Mathematics Subject Classification
(1991) 08A40.
BibTeX reference
@ARTICLE{aumb0208, author = {Bohuslav Sivák}, title = {Functionally Complete Algebras}, journal = {Acta Univ. M. Belii Ser. Math.}, year = {1994}, volume = {2}, ages = {57--66}, isbn = {80-85162-73-3} }